A Splitting Theorem for Maps Into IR2 .
Mathematische Annalen, Tome 259 (1982), pp. 443-454
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
right-equivalence, contact equivalence, additivity formula for the Milnor number, splitting theorem for maps into 2-space, direct sum splitting of the pencil of quadratic forms defined by terms of degree 2
@article{MAN_1982__259_163643,
author = {C.T.C. Wall},
title = {A {Splitting} {Theorem} for {Maps} {Into} {IR2} .},
journal = {Mathematische Annalen},
pages = {443--454},
year = {1982},
volume = {259},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163643/}
}
C.T.C. Wall. A Splitting Theorem for Maps Into IR2 .. Mathematische Annalen, Tome 259 (1982), pp. 443-454. http://geodesic.mathdoc.fr/item/MAN_1982__259_163643/